• Previous Article
    Remarks on a system of quasi-linear wave equations in 3D satisfying the weak null condition
  • CPAA Home
  • This Issue
  • Next Article
    Multiple solutions for periodic perturbations of a delayed autonomous system near an equilibrium
July  2019, 18(4): 1711-1734. doi: 10.3934/cpaa.2019081

Scattering results for Dirac Hartree-type equations with small initial data

1. 

Korea Institute for Advanced Study, Seoul 20455, Korea

2. 

Institute of Pure and Applied Mathematics, Chonbuk National University, Jeonju 54896, Korea

Received  May 2018 Revised  September 2018 Published  January 2019

Fund Project: This work was partially supported by NRF (NRF-2015R1D1A1A09057795) and by German Science Foundation (IRTG 2235).

We consider the Dirac equations with cubic Hartree-type nonlinearity which are derived by uncoupling the Dirac-Klein-Gordon systems. We prove small data global well-posedness and scattering results in the full scaling subcritical regularity regime. The strategy of the proof relies on the localized Strichartz estimates and bilinear estimates in $ V^2 $ spaces, together with the use of the null structure that the nonlinear term exhibits. This result is shown to be almost optimal in the sense that the iteration method based on Duhamel's formula fails over the supercritical range.

Citation: Changhun Yang. Scattering results for Dirac Hartree-type equations with small initial data. Communications on Pure & Applied Analysis, 2019, 18 (4) : 1711-1734. doi: 10.3934/cpaa.2019081
References:
[1]

I. Bejenaru and S. Herr, The cubic Dirac equation: small initial data in $H^1(\Bbb R^3)$, Comm. Math. Phys., 335 (2015), 43-82.  doi: 10.1007/s00220-014-2164-0.  Google Scholar

[2]

I. Bejenaru and S. Herr, On global well-posedness and scattering for the massive Dirac-Klein-Gordon system, J. Eur. Math. Soc. (JEMS), 19 (2017), 2445-2467.  doi: 10.4171/JEMS/721.  Google Scholar

[3]

J. M. Chadam and R. T. Glassey, On the Maxwell-Dirac equations with zero magnetic field and their solution in two space dimensions, J. Math. Anal. Appl., 53 (1976), 495-507.  doi: 10.1016/0022-247X(76)90087-1.  Google Scholar

[4]

Y. Cho and T. Ozawa, On the semirelativistic Hartree-type equation, SIAM J. Math. Anal., 38 (2006), 1060-1074.  doi: 10.1137/060653688.  Google Scholar

[5]

Y. ChoT. Ozawa and S. Xia, Remarks on some dispersive estimates, Commun. Pure Appl. Anal., 10 (2011), 1121-1128.  doi: 10.3934/cpaa.2011.10.1121.  Google Scholar

[6]

P. D'Ancona and L. Fanelli, Strichartz and smoothing estimates of dispersive equations with magnetic potentials, Comm. Partial Differential Equations, 33 (2008), 1082-1112.  doi: 10.1080/03605300701743749.  Google Scholar

[7]

P. D'AnconaD. Foschi and S. Selberg, Null structure and almost optimal local regularity for the Dirac-Klein-Gordon system, J. Eur. Math. Soc. (JEMS), 9 (2007), 877-899.  doi: 10.4171/JEMS/100.  Google Scholar

[8]

J. a.-P. Dias and M. Figueira, On the existence of weak solutions for a nonlinear time dependent Dirac equation, Proc. Roy. Soc. Edinburgh Sect. A, 113 (1989), 149-158.  doi: 10.1017/S030821050002401X.  Google Scholar

[9]

M. HadacS. Herr and H. Koch, Well-posedness and scattering for the KP-II equation in a critical space, Ann. Inst. H. Poincaré Anal. Non Linéaire, 26 (2009), 917-941.  doi: 10.1016/j.anihpc.2008.04.002.  Google Scholar

[10]

M. Hadac, S. Herr and H. Koch, Erratum to "Well-posedness and scattering for the KP-II equation in a critical space", [Ann. I. H. Poincaré–AN 26 (3) (2009) 917–941], Ann. Inst. H. Poincaré Anal. Non Linéaire, 27 (2010), 971–972. doi: 10.1016/j.anihpc.2010.01.006.  Google Scholar

[11]

S. Herr and E. Lenzmann, The Boson star equation with initial data of low regularity, Nonlinear Anal., 97 (2014), 125-137.  doi: 10.1016/j.na.2013.11.023.  Google Scholar

[12]

S. Herr and A. Tesfahun, Small data scattering for semi-relativistic equations with Hartree type nonlinearity, J. Differential Equations, 259 (2015), 5510-5532.  doi: 10.1016/j.jde.2015.06.037.  Google Scholar

[13]

S. Herr and C. Yang, Critical well-posedness and scattering results for fractional Hartree-type equations, Differential Integral Equations, 31 (2018), 701-714.   Google Scholar

[14]

H. Koch, D. Tataru and M. Vişan, Dispersive Equations and Nonlinear Waves. Generalized Korteweg-De Vries, Nonlinear SchrÖdinger, Wave and Schródinger Maps., Basel: Birkhäuser/Springer, 2014.  Google Scholar

[15]

E. Lenzmann, Well-posedness for semi-relativistic hartree equations of critical type, Mathematical Physics, Analysis and Geometry, 10 (2007), 43-64.  doi: 10.1007/s11040-007-9020-9.  Google Scholar

[16]

S. Machihara and K. Tsutaya, Scattering theory for the Dirac equation with a non-local term, Proc. Roy. Soc. Edinburgh Sect. A, 139 (2009), 867-878.  doi: 10.1017/S0308210507000479.  Google Scholar

[17]

L. MolinetJ. C. Saut and N. Tzvetkov, Ill-posedness issues for the Benjamin-Ono and related equations, SIAM J. Math. Anal., 33 (2001), 982-988 (electronic).  doi: 10.1137/S0036141001385307.  Google Scholar

[18]

M. Nakamura and K. Tsutaya, Scattering theory for the Dirac equation of Hartree type and the semirelativistic Hartree equation, Nonlinear Anal., 75 (2012), 3531-3542.  doi: 10.1016/j.na.2012.01.012.  Google Scholar

[19]

F. Pusateri, Modified scattering for the boson star equation, Commun. Math. Phys., 332 (2014), 1203-1234.  doi: 10.1007/s00220-014-2094-x.  Google Scholar

[20]

E. M. Stein, Harmonic Analysis: Real-variable Methods, Orthogonality, and Oscillatory Integrals, vol. 43 of Princeton Mathematical Series, Princeton University Press, Princeton, NJ, 1993, With the assistance of Timothy S. Murphy, Monographs in Harmonic Analysis, Ⅲ.  Google Scholar

[21]

A. Tesfahun, Small data scattering for cubic Dirac equation with Hartree type nonlinearity in $ \mathbb R ^{1+3}$, arXiv e-prints. Google Scholar

[22]

C. Yang, Small data scattering of semirelativistic hartree equation, Nonlinear Analysis, 178 (2019), 41-55.  doi: 10.1016/j.na.2018.07.003.  Google Scholar

show all references

References:
[1]

I. Bejenaru and S. Herr, The cubic Dirac equation: small initial data in $H^1(\Bbb R^3)$, Comm. Math. Phys., 335 (2015), 43-82.  doi: 10.1007/s00220-014-2164-0.  Google Scholar

[2]

I. Bejenaru and S. Herr, On global well-posedness and scattering for the massive Dirac-Klein-Gordon system, J. Eur. Math. Soc. (JEMS), 19 (2017), 2445-2467.  doi: 10.4171/JEMS/721.  Google Scholar

[3]

J. M. Chadam and R. T. Glassey, On the Maxwell-Dirac equations with zero magnetic field and their solution in two space dimensions, J. Math. Anal. Appl., 53 (1976), 495-507.  doi: 10.1016/0022-247X(76)90087-1.  Google Scholar

[4]

Y. Cho and T. Ozawa, On the semirelativistic Hartree-type equation, SIAM J. Math. Anal., 38 (2006), 1060-1074.  doi: 10.1137/060653688.  Google Scholar

[5]

Y. ChoT. Ozawa and S. Xia, Remarks on some dispersive estimates, Commun. Pure Appl. Anal., 10 (2011), 1121-1128.  doi: 10.3934/cpaa.2011.10.1121.  Google Scholar

[6]

P. D'Ancona and L. Fanelli, Strichartz and smoothing estimates of dispersive equations with magnetic potentials, Comm. Partial Differential Equations, 33 (2008), 1082-1112.  doi: 10.1080/03605300701743749.  Google Scholar

[7]

P. D'AnconaD. Foschi and S. Selberg, Null structure and almost optimal local regularity for the Dirac-Klein-Gordon system, J. Eur. Math. Soc. (JEMS), 9 (2007), 877-899.  doi: 10.4171/JEMS/100.  Google Scholar

[8]

J. a.-P. Dias and M. Figueira, On the existence of weak solutions for a nonlinear time dependent Dirac equation, Proc. Roy. Soc. Edinburgh Sect. A, 113 (1989), 149-158.  doi: 10.1017/S030821050002401X.  Google Scholar

[9]

M. HadacS. Herr and H. Koch, Well-posedness and scattering for the KP-II equation in a critical space, Ann. Inst. H. Poincaré Anal. Non Linéaire, 26 (2009), 917-941.  doi: 10.1016/j.anihpc.2008.04.002.  Google Scholar

[10]

M. Hadac, S. Herr and H. Koch, Erratum to "Well-posedness and scattering for the KP-II equation in a critical space", [Ann. I. H. Poincaré–AN 26 (3) (2009) 917–941], Ann. Inst. H. Poincaré Anal. Non Linéaire, 27 (2010), 971–972. doi: 10.1016/j.anihpc.2010.01.006.  Google Scholar

[11]

S. Herr and E. Lenzmann, The Boson star equation with initial data of low regularity, Nonlinear Anal., 97 (2014), 125-137.  doi: 10.1016/j.na.2013.11.023.  Google Scholar

[12]

S. Herr and A. Tesfahun, Small data scattering for semi-relativistic equations with Hartree type nonlinearity, J. Differential Equations, 259 (2015), 5510-5532.  doi: 10.1016/j.jde.2015.06.037.  Google Scholar

[13]

S. Herr and C. Yang, Critical well-posedness and scattering results for fractional Hartree-type equations, Differential Integral Equations, 31 (2018), 701-714.   Google Scholar

[14]

H. Koch, D. Tataru and M. Vişan, Dispersive Equations and Nonlinear Waves. Generalized Korteweg-De Vries, Nonlinear SchrÖdinger, Wave and Schródinger Maps., Basel: Birkhäuser/Springer, 2014.  Google Scholar

[15]

E. Lenzmann, Well-posedness for semi-relativistic hartree equations of critical type, Mathematical Physics, Analysis and Geometry, 10 (2007), 43-64.  doi: 10.1007/s11040-007-9020-9.  Google Scholar

[16]

S. Machihara and K. Tsutaya, Scattering theory for the Dirac equation with a non-local term, Proc. Roy. Soc. Edinburgh Sect. A, 139 (2009), 867-878.  doi: 10.1017/S0308210507000479.  Google Scholar

[17]

L. MolinetJ. C. Saut and N. Tzvetkov, Ill-posedness issues for the Benjamin-Ono and related equations, SIAM J. Math. Anal., 33 (2001), 982-988 (electronic).  doi: 10.1137/S0036141001385307.  Google Scholar

[18]

M. Nakamura and K. Tsutaya, Scattering theory for the Dirac equation of Hartree type and the semirelativistic Hartree equation, Nonlinear Anal., 75 (2012), 3531-3542.  doi: 10.1016/j.na.2012.01.012.  Google Scholar

[19]

F. Pusateri, Modified scattering for the boson star equation, Commun. Math. Phys., 332 (2014), 1203-1234.  doi: 10.1007/s00220-014-2094-x.  Google Scholar

[20]

E. M. Stein, Harmonic Analysis: Real-variable Methods, Orthogonality, and Oscillatory Integrals, vol. 43 of Princeton Mathematical Series, Princeton University Press, Princeton, NJ, 1993, With the assistance of Timothy S. Murphy, Monographs in Harmonic Analysis, Ⅲ.  Google Scholar

[21]

A. Tesfahun, Small data scattering for cubic Dirac equation with Hartree type nonlinearity in $ \mathbb R ^{1+3}$, arXiv e-prints. Google Scholar

[22]

C. Yang, Small data scattering of semirelativistic hartree equation, Nonlinear Analysis, 178 (2019), 41-55.  doi: 10.1016/j.na.2018.07.003.  Google Scholar

[1]

Xavier Carvajal, Liliana Esquivel, Raphael Santos. On local well-posedness and ill-posedness results for a coupled system of mkdv type equations. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020382

[2]

Pengyan Ding, Zhijian Yang. Well-posedness and attractor for a strongly damped wave equation with supercritical nonlinearity on $ \mathbb{R}^{N} $. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021006

[3]

Zheng Han, Daoyuan Fang. Almost global existence for the Klein-Gordon equation with the Kirchhoff-type nonlinearity. Communications on Pure & Applied Analysis, 2021, 20 (2) : 737-754. doi: 10.3934/cpaa.2020287

[4]

Michiyuki Watanabe. Inverse $N$-body scattering with the time-dependent hartree-fock approximation. Inverse Problems & Imaging, , () : -. doi: 10.3934/ipi.2021002

[5]

Meng Chen, Yong Hu, Matteo Penegini. On projective threefolds of general type with small positive geometric genus. Electronic Research Archive, , () : -. doi: 10.3934/era.2020117

[6]

Noufel Frikha, Valentin Konakov, Stéphane Menozzi. Well-posedness of some non-linear stable driven SDEs. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 849-898. doi: 10.3934/dcds.2020302

[7]

Norman Noguera, Ademir Pastor. Scattering of radial solutions for quadratic-type Schrödinger systems in dimension five. Discrete & Continuous Dynamical Systems - A, 2021  doi: 10.3934/dcds.2021018

[8]

Azmy S. Ackleh, Nicolas Saintier. Diffusive limit to a selection-mutation equation with small mutation formulated on the space of measures. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1469-1497. doi: 10.3934/dcdsb.2020169

[9]

Tadahiro Oh, Yuzhao Wang. On global well-posedness of the modified KdV equation in modulation spaces. Discrete & Continuous Dynamical Systems - A, 2021  doi: 10.3934/dcds.2020393

[10]

Xinyu Mei, Yangmin Xiong, Chunyou Sun. Pullback attractor for a weakly damped wave equation with sup-cubic nonlinearity. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 569-600. doi: 10.3934/dcds.2020270

[11]

Maho Endo, Yuki Kaneko, Yoshio Yamada. Free boundary problem for a reaction-diffusion equation with positive bistable nonlinearity. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3375-3394. doi: 10.3934/dcds.2020033

[12]

Vandana Sharma. Global existence and uniform estimates of solutions to reaction diffusion systems with mass transport type boundary conditions. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021001

[13]

Haruki Umakoshi. A semilinear heat equation with initial data in negative Sobolev spaces. Discrete & Continuous Dynamical Systems - S, 2021, 14 (2) : 745-767. doi: 10.3934/dcdss.2020365

[14]

Max E. Gilmore, Chris Guiver, Hartmut Logemann. Sampled-data integral control of multivariable linear infinite-dimensional systems with input nonlinearities. Mathematical Control & Related Fields, 2021  doi: 10.3934/mcrf.2021001

[15]

Imam Wijaya, Hirofumi Notsu. Stability estimates and a Lagrange-Galerkin scheme for a Navier-Stokes type model of flow in non-homogeneous porous media. Discrete & Continuous Dynamical Systems - S, 2021, 14 (3) : 1197-1212. doi: 10.3934/dcdss.2020234

[16]

Kihoon Seong. Low regularity a priori estimates for the fourth order cubic nonlinear Schrödinger equation. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5437-5473. doi: 10.3934/cpaa.2020247

[17]

Mario Bukal. Well-posedness and convergence of a numerical scheme for the corrected Derrida-Lebowitz-Speer-Spohn equation using the Hellinger distance. Discrete & Continuous Dynamical Systems - A, 2021  doi: 10.3934/dcds.2021001

[18]

Chao Wang, Qihuai Liu, Zhiguo Wang. Periodic bouncing solutions for Hill's type sub-linear oscillators with obstacles. Communications on Pure & Applied Analysis, 2021, 20 (1) : 281-300. doi: 10.3934/cpaa.2020266

[19]

Chaman Kumar. On Milstein-type scheme for SDE driven by Lévy noise with super-linear coefficients. Discrete & Continuous Dynamical Systems - B, 2021, 26 (3) : 1405-1446. doi: 10.3934/dcdsb.2020167

[20]

Ahmad Z. Fino, Wenhui Chen. A global existence result for two-dimensional semilinear strongly damped wave equation with mixed nonlinearity in an exterior domain. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5387-5411. doi: 10.3934/cpaa.2020243

2019 Impact Factor: 1.105

Metrics

  • PDF downloads (135)
  • HTML views (188)
  • Cited by (1)

Other articles
by authors

[Back to Top]